MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. AERO TRACHEOBRONCHIAL STENT

MERIT MEDICAL SYSTEMS INC. AERO TRACHEOBRONCHIAL STENT
Model Number 00884450030691
Medical Device Problem Codes Fracture (1260); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that post tracheobronchial stent placement, the tracheobronchial stent had fractured in vi-vo.The patient returned to the healthcare facility to undergo a stent removal procedure.The fractured stent was successfully removed by the physician and a new tracheobronchial stent was deployed without any additional consequences for the patient.

Brand Name
AERO TRACHEOBRONCHIAL STENT
Common Device Name
TRACHEOBRONCHIAL STENT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
14646 kirby drive
houston TX 77047
MDR Report Key11158930
Report Number3010665433-2021-00003
Device Sequence Number14428105
Product Code JCT
UDI-Device Identifier00884450030691
UDI-Public00884450030691
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K082284
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450030691
Device Catalogue Number90129-207
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2020
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;